# SDR HALA0700165

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 67,219 hours, 12,208 cycles
- Engine: Pwa PW4062
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029812
- Part serial: 2918
- Condition: Failed
- Location: Apu Bay
- Part time: 11,688 hours, 2,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU SHUTDOWN ON GATE. NOTED ALSO WITH BELLOWING SMOKE OUT OF TAILPIPE AND LOSS OIL QTY.//REPLACED APU HAL IAW SPM  AND HAL M-266-767 FORM.  OPS AND LEAK CHECK GOOD.
